By Topic

An Improved Maximum Allowable Transfer Interval for L^{p} -Stability of Networked Control Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

5 Author(s)
Jentzen, A. ; Inst. fur Math., Johann Wolfgang Goethe Univ. Frankfurt, Frankfurt am Main, Germany ; Leber, F. ; Schneisgen, D. ; Berger, A.
more authors

An elementary self-contained proof is given for an improved bound on the maximum allowable transfer interval that guarantees Lp-stability in networked control systems with disturbances.

Published in:

Automatic Control, IEEE Transactions on  (Volume:55 ,  Issue: 1 )